| Model Number |
NEURO ZTI CLA |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
In vivo analysis was performed on october 4th, 2022 by the oticon medical representative.The oticon medical representative reported a sudden loss of hearing.In addition, the oticon medical representative reported the impossibility to connect with the cochlear implant despite sound processor changes.Electrical artefacts measurements and impedance measurements could not be performed due to the inability of connection with the device.
Additional Manufacturer Narrative
While this device has gained initial pma approval,it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti cla was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up reports will be submitted once explant is scheduled and device is received.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th 2021 (international recall #211014).